# SDR AWXA200700063

- Difficulty date: December 20, 2006
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 64,314 hours, 24,258 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35317
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON FUSELAGE EXTERIOR SKIN, BS 1556, S30, UNDER THE AFT AIRPHONE ANTENNA.  REPAIRED FUSELAGE EXTERIOR SKIN, BS 1556, S30 IAW B757-200 SRM 53-00-01-2R3.
